# SDR AALA202506132780

- Difficulty date: March 4, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5323357620000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE (AFT/LOWER POSITION) LOCATED O N FR35 AT LEVEL OF STR30R, LOWER FUSELAGE HOLE IDENTIFIED AS HOLE #2 CRACK DIMENSION IS D=0.115 IN.  MAINTENANCE PERFORMED TIME LIMITED REPAIR INSTRUCTIONS (INSTALLED FILLER) ON HOLE 2 LOCATED ON FWD SKIN PANEL ON FR35 AT LEVEL STRG 30 RH SIDE IAW EA363044.
